# SDR SWAA2022041894480

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737
- Aircraft serial: 64348
- Aircraft time: 11,974 hours, 5,817 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F.A. EMERG. FLASHLIGHT INOP / [01] OK TO CONT. PER MEL 25-12-01. AUTH: 59083;[02] PERFORMED OPS CHECK OF BOTH FWD FA FLASHLIGHT PER AMM 25-64-00. OPS CHECKED GOOD.
